Hey there! Sign in to join this conversationNew here? Join for free
Turn on thread page Beta

Long period on cerazette POP mini pill. Does it get better eventually? watch

    • #1
    • Thread Starter
    #1

    Hi i made a few replies on the other thread but I figured I would make one for myself in home for answers and reassurance.

    I started cerazette at the beginning of september after being on rigevidon for 2 years. I started my period 5 days later, exactly when my bleed wouldve happened if i was having my weekly break from rigevidon (11th september)and had a normal 7 day period. my next period started the 13th october, and it hasn't stopped since. it started off very week, then became heavier, than began to fade again by day 7.. however, it hasnt stopped, the blood is bright/dark red meaning its fresh and its quite a heavy flow. Im also having a lot of cramping. The period doesnt seem to be wearing off and I have never had one this long! has anyone else experienced long periods when starting the mini pill? I am now worried this period is going to last for weeks like some women have expressed online.

    I am willing to persevere with cerazette as apart from the bleeding I feel fine, and I also can't go back on combined pill. But I wonder, do these prolonged periods decrease over time and does it get better? or when u have long periods it will always stay that way? I'm due to see my doctor in a few weeks time but I know she will tell me to give it more time but I dont see the point if theres no chance it will change for me.
    • TSR Support Team
    • Peer Support Volunteers
    Offline

    21
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    I was on cerazette for about 4 weeks, and it gave me a two and a half week long period. I stopped taking it and I got the implant in, so maybe you should look into that? Sorry I can't be much help.

    Spoiler:
    Show
    Usually I know you have to stick out pills for about 3 months, but I have mental health issues that means I forget hours of days and so taking pills isn't best for me. I was previously on the combined pill Yasmin and it didn't help my migraines whatsoever.
    • #1
    • Thread Starter
    #1

    (Original post by Airmed)
    I was on cerazette for about 4 weeks, and it gave me a two and a half week long period. I stopped taking it and I got the implant in, so maybe you should look into that? Sorry I can't be much help.
    Spoiler:
    Show
    Usually I know you have to stick out pills for about 3 months, but I have mental health issues that means I forget hours of days and so taking pills isn't best for me. I was previously on the combined pill Yasmin and it didn't help my migraines whatsoever.
    I preferably want to give the pill a chance before looking into the implant, it feels bit too 'invasive' for me personally. mine has been going for 11 days and still going strong.. i dont mind if the long periods get shorter over time just dont know if thats the case! thank you for the input though.
    Offline

    17
    ReputationRep:
    My sister used to be on cerazette and said she had periods which lasted several weeks on it. Her GP told her that they'd decrease or stop in 3-6 months; however she stopped taking it before then as it was giving her other issues. I know other women who were on other proestrogen only contraception who started off having long periods but it got better for them overtime.

    Posted from TSR Mobile
    • #1
    • Thread Starter
    #1

    (Original post by gemmam)
    My sister used to be on cerazette and said she had periods which lasted several weeks on it. Her GP told her that they'd decrease or stop in 3-6 months; however she stopped taking it before then as it was giving her other issues. I know other women who were on other proestrogen only contraception who started off having long periods but it got better for them overtime.

    Posted from TSR Mobile
    hey thank you so much for sharing what happened to some women you know! the flow has greatly decreased now, feels like the last day of my period, faint blood and hardly anything.. just hope that it will finally end and won't turn into endless spotting. If it does stop, the period wouldn't have even been 2 weeks long which isn't too horrendous. personally I really want to hold out with cerazette as its been good in every other aspect, the implant seems to invasive.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 25, 2015
Poll
“Yanny” or “Laurel”

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.